MAUDE Adverse Event Report: EMBECTA PENEL LIMITED - DUN LAOGHAIRE, IRELAND PEN NDL 29GA 12.7MM 100 BX 1200 USA; Needle, hypodermic, single lumen

EMBECTA PENEL LIMITED - DUN LAOGHAIRE, IRELAND PEN NDL 29GA 12.7MM 100 BX 1200 USA; Needle, hypodermic, single lumen
Model Number 328203
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This medwatch submission is both an initial and supplemental filing.Investigation of the results can be seen below: investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformance's were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.
 
Event or Problem Description
Consumer is reporting "needle break" when taking injections, (the patient end) stated, with most of the boxes he's received in the last two years, he has experienced the issue, (could not provide lot or how many boxes have been used for the last two years).Stated, he is able to remove the needles from his body when they break off.Stated, he does not re-use and rotates the different injection sites, stated, he has been using the product for over 40 years and never had any problems until 2 years ago.This is the first time the consumer is calling in to report the problem.Stated, the quality has gone down with the product and the needles are too thin.Stated, no injury to report, lot: 2123114, catalog: 328203, date of event: unknown, samples: yes.

Brand Name
PEN NDL 29GA 12.7MM 100 BX 1200 USA
Common Device Name
Needle, hypodermic, single lumen
Manufacturer (Section D)
EMBECTA PENEL LIMITED - DUN LAOGHAIRE, IRELAND
EI 
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key21914996
Report Number3023359743-2025-00311
Device Sequence Number7135921
Product Code FMI
UDI-Device Identifier00382903282036
UDI-Public00382903282036
Combination Product (Y/N)Y
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K213478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number328203
Device Lot Number2123114
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Initial Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite